The uniqueness of invariant measures for Markov operators

Volume 189 / 2008

Tomasz Szarek Studia Mathematica 189 (2008), 225-233 MSC: Primary 60J05; Secondary 37A30. DOI: 10.4064/sm189-3-2


It is shown that Markov operators with equicontinuous dual operators which overlap supports have at most one invariant measure. In this way we extend the well known result proved for Markov operators with the strong Feller property by R. Z. Khas'minski.


  • Tomasz SzarekInstitute of Mathematics
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image